# SDR 2002FA0001307

- Difficulty date: September 14, 2002
- Submitted: November 19, 2002
- Operation: General aviation
- Aircraft: N5636D
- Make and model: Maule M-5-235C
- Aircraft serial: 7305C
- Engine: Lyc O540*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Condition: Failed
- Location: Mlg Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT (NR 32) IS ONE OF FOUR.  THREE APPARENTLY WERE PROBABLY SHEARED FROM PAST ACCIDENT.  SAFETY WIRE HELD 211 BOLTS FROM ROTATING.  REMAINING BOLT TORE OUT END OF UPPER TUBE, CAUSING COMPLETE DISASSEMBLY OF UPPER PART OF STRUT.  UPPER ATTACH BOLT (NR 17) AND LOWER ATTACH BOLT (NR 16) WERE BENT SLIGHTLY, ALSO.
